# SDR SWIA202055409

- Difficulty date: November 22, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT LEADING EDGE SKIN BETWEEN BOTTOM AND CENTER HINGES IS DENTED AND GOUGED, MARKED.  C-CHECK RO 1/16/2021.  BLENDED GOUGE FROM RUDDER RT LEADING EDGE SKIN BETWEEN BOTTOM AND CENTER HINGES, REF CRJ 200 SRM 51-12-00.  DURING DRESS BACK OF DENT, SKIN FOUND TO BE CRACKED AND BLENDED ALMOST ALL THE WAY THROUGH AND THEREFORE OUT OF LIMITS OF CRJ 200 REO 601R-51-00-309 REV A 2017-08-23.  FABRICATED AND INSTALL NEW LEADING EDGE SKIN PANEL, REF EO 600-22000 NIEO S07 DATED 2020-12-28.  COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS.
